Illinois Journal of Mathematics

On the integration of vector-valued functions

D. H. Fremlin and J. Mendoza

Full-text: Open access

Article information

Source
Illinois J. Math. Volume 38, Issue 1 (1994), 127-147.

Dates
First available in Project Euclid: 19 October 2009

Permanent link to this document
http://projecteuclid.org/euclid.ijm/1255986891

Mathematical Reviews number (MathSciNet)
MR1245838

Zentralblatt MATH identifier
0790.28004

Subjects
Primary: 46G10: Vector-valued measures and integration [See also 28Bxx, 46B22]
Secondary: 28B05: Vector-valued set functions, measures and integrals [See also 46G10]

Citation

Fremlin, D. H.; Mendoza, J. On the integration of vector-valued functions. Illinois Journal of Mathematics 38 (1994), no. 1, 127--147. http://projecteuclid.org/euclid.ijm/1255986891.


Export citation